Header menu link for other important links
Adams–Moser–Trudinger inequality in the Cartesian product of Sobolev spaces and its applications
R. Arora, J. Giacomoni, , K. Sreenadh
Published in Springer
Volume: 114
Issue: 3
The main aim of this article is to study non-singular version of Moser–Trudinger and Adams–Moser–Trudinger inequalities and the singular version of Moser–Trudinger equality in the Cartesian product of Sobolev spaces. As an application of these inequalities, we study a system of Kirchhoff equations with exponential non-linearity of Choquard type. © 2020, The Royal Academy of Sciences, Madrid.
About the journal
JournalData powered by TypesetRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
PublisherData powered by TypesetSpringer